# SDR SIMA200808108

- Difficulty date: March 12, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 19,993 hours, 19,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178
- Condition: Corroded
- Location: Service Doorway
- Part time: 19,993 hours, 19,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REPAIRED SERVICE DOOR SILL IAW EMB SRM 53-21-02 FIG 201 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE
